@naturallycured, I have been following your inspiring posts for a while now. My son diagnosed with sza (after Sz diagnosis few years ago) is on Risperidone, Seroquel, lithium and epival for over a year now. Despite so many meds, he’s no where near relative normalcy. His positive symptoms are relentless , with anger and delusions. He’s constantly yelling at the voices(they are nasty I think!!). He doesn’t have much negative symptoms…he showers, dresses well, motivated to do courses, online volunteer work and so on. It’s the voices in the evening that distract him enough to throw up his hands and stop doing any school work. It’s heartbreaking! He’s trying really hard! Btw, he claims he’s not talking to any voices!! He’s apparently preparing for a speech and hence the soliloquy
From your posts I’m thinking should I try starting my son on Amyloban 3399?? Does it help quieten the voices? Since he doesn’t have much negative symptoms, would the Amyloban set off mania? The boy’s problem right now is the disruptive angry voices. The APs are doing nothing. The pdoc doesn’t think he needs to change anything.
The reason I’m worried about Amyloban triggering mania is, in the past he became manic after the psych. started him on Rexulti (oh boy! Crazier times!) and he went totally manic, got arrested etc. After a year another psych. thought he might need an antidepressant and we added Pristiq to the cocktail of drugs. The boy went off the rails within 2 weeks and had be hospitalized. So he was then thought to have sza and not sz!
So I guess my question is, is there a danger of Amyloban setting off another manic episode? Sorry about the long post and thanks for reading this.